Pacific Journal of Mathematics

The Hasse-Witt-matrix of special projective varieties.

Leonhard Miller

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 443-455.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959514

Mathematical Reviews number (MathSciNet)
MR0323790

Zentralblatt MATH identifier
0245.14014

Subjects
Primary: 14G99: None of the above, but in this section

Citation

Miller, Leonhard. The Hasse-Witt-matrix of special projective varieties. Pacific J. Math. 43 (1972), no. 2, 443--455. https://projecteuclid.org/euclid.pjm/1102959514


Export citation

References

  • [1] P. Cartier, Questions de rationalite des diviseurs en geometrie algebrique, Bull. Soc. Math. France, 86 (1958). 177-251.
  • [2] H. Hasse, Existenzsepardbler zyklischerunverzweigter Erweiterungskrpervom Primzahlgradep uber elliptischen Funktionenkrpernder Charakteristik p, J. f. r. a. Math., 172 (1934), 77-85.
  • [3] H. Hasse andE. Witt, Zyklische unverzweigte Erweiterungskrpervom Primzahl- grade p uber einem algebraischen Funktionenkb'rperder Characteristik p. Monatshefte
  • [4] L. Miller, Uber die Punkte der Ordnung p auf einer Jacobischen k-Variett, char k = p>0.Nachr. Akad. Wiss. Gttingen, II. Math.-Phys. Kl. (1969), Nr. 2, 9-23.
  • [5] L. Miller, ElementarerBewes enes Satzes von H. Hasse uber die Punkteder Ordnung p auf einer elliptischen k-Kurve, p = char k, Nachr. Akad. Wiss. Gottingen, II. Math.-Phys. Kl. (1969), Nr. 1, 1-8.
  • [6] L. Miller, Curves with invertible Hasse-Witt-matrix(appears in Math. Annalen)